# SDR SIMA20161212001

- Difficulty date: December 12, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 29,516 hours, 24,651 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR DIFFICULT TO OPEN FROM INSIDE. JET BRIDGE DRIVER HAD TO OPEN FROM OUTSIDE. FOUND MAIN DOOR INTERNAL ACTUATING HANDLE OFF POSITION. REMOVED AND INSTALLED THE DOOR ACTUATING HANDLE IAW AMM TASK 52-18-05. OPS CHECK GOOD.
